A Caltech Library Service

Singularity sets of Lévy processes

Durand, Arnaud (2009) Singularity sets of Lévy processes. Probability Theory and Related Fields, 143 (3-4). pp. 517-544. ISSN 1432-2064.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We completely describe the size and large intersection properties of the Hölder singularity sets of Lévy processes. We also study the set of times at which a given function cannot be a modulus of continuity of a Lévy process. The Hölder singularity sets of the sample paths of certain random wavelet series are investigated as well.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Additional Information:© 2008 Springer-Verlag. Received: 23 April 2007 Revised: 12 December 2007 Published online: 9 January 2008. The author is grateful to Stéphane Jaffard for many useful comments.
Subject Keywords:Lévy processes; Random wavelet series; Multifractal analysis; Sets with large intersection and Hausdorff measures; Ubiquity
Issue or Number:3-4
Record Number:CaltechAUTHORS:20090420-120827743
Persistent URL:
Official Citation:Durand, A. Singularity sets of Lévy processes. Probab. Theory Relat. Fields 143, 517–544 (2009) doi:10.1007/s00440-007-0134-6
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:14029
Deposited By: Jason Perez
Deposited On:20 Apr 2009 22:33
Last Modified:21 Jan 2020 23:35

Repository Staff Only: item control page